# SDR 06FDEA2821

- Difficulty date: August 3, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AREA FOUND 1 EA CRACK 1 INCH LONG ON MEMBRANE OF FLOOR AT STA 303 X=13 LT SIDE.  TRIMMED OUT DAMAGED PORTION OF MEMBRANE THEN INSTALLED FILLER REPAIRED DOUBLER.  FABRICATED PARTS IAW DETAIL SRM 53-00-01 FIG 4 SHT 2 VOL 1.
